# SDR WTAA960055

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CIC - LEFT ENGINE TORQUE DROPPED TO 90 PERCENT TORQUE DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE.  OPERATIONAL CHECK OF LEFT ENGINE NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
